# SDR DALA2017011600341

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 680-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH KEEL BEAM INTERNAL STRUCTURE CRACKED AT BS 680 - 696, LONGERONS 25 - 29L.   REPAIRED IAW SRM 51-70-11 REP 1.
